Decoupling three-dimensional mixed problems using divergence-free finite elements

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)1752--1776
Number of pages25
JournalSIAM Journal on Scientific Computing
Volume23
Publication statusPublished - Feb 2002

Cite this

Decoupling three-dimensional mixed problems using divergence-free finite elements. / Scheichl, R.

In: SIAM Journal on Scientific Computing, Vol. 23, 02.2002, p. 1752--1776.

Research output: Contribution to journalArticle

@article{67847fb9bbe84d97a4bb2360f167ed8e,
title = "Decoupling three-dimensional mixed problems using divergence-free finite elements",
author = "R Scheichl",
year = "2002",
month = "2",
language = "English",
volume = "23",
pages = "1752----1776",
journal = "SIAM Journal on Scientific Computing",
issn = "1064-8275",
publisher = "SIAM",

}

TY - JOUR

T1 - Decoupling three-dimensional mixed problems using divergence-free finite elements

AU - Scheichl, R

PY - 2002/2

Y1 - 2002/2

M3 - Article

VL - 23

SP - 1752

EP - 1776

JO - SIAM Journal on Scientific Computing

JF - SIAM Journal on Scientific Computing

SN - 1064-8275

ER -